# SDR SWAA2022010549511

- Difficulty date: December 2, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N8621A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36917
- Aircraft time: 27,526 hours, 12,424 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY STA 294 RBL 65' L-ANGLE CRACKED FWD OF DOOR STUB FRAME (AREA MARKED) ; / [01] REPLACED ANGLE PER SRM 51-40-02.; [02] JOB STOPPED IN ERROR PREVIOUSLY.; [03] VERIFIED : REPLACED ANGLE PER SRM 51-40-02.
